Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Why did I get periods after lubride injection ?

hi, i have undergone endometriotic cystectomy 15 days back, i was given injection lupride and it was informed i wont get my periods for 3 mths. but i got my periods now, is it anything problematic if not how can i get in such a short time?
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi. Welcome to HealthcareMagic. Lupride usually restricts your periods, however there might be instances when the suppression is not complete. Please visit your doctor to identify the cause of your bleeding as it might not be your periods. Take care
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor